# SDR MALA975880

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130003001
- Condition: Failed
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE ELECTRICAL SMOKE WARNING DOES NOT TEST.  MAINTENANCE REPLACED THE ELECTRICAL SMOKE DETECTOR, OPS CHECK GOOD.
